Proceedings of the Japan Academy

Inversive semigroups, I

Miyuki Yamada

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 39, Number 2 (1963), 100-103.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523136

Digital Object Identifier
doi:10.3792/pja/1195523136

Mathematical Reviews number (MathSciNet)
MR0152596

Zentralblatt MATH identifier
0202.01803

Citation

Yamada, Miyuki. Inversive semigroups, I. Proc. Japan Acad. 39 (1963), no. 2, 100--103. doi:10.3792/pja/1195523136. https://projecteuclid.org/euclid.pja/1195523136


Export citation

References

See also

  • Part II: Miyuki Yamada. Inversive semigroups, II. Proc. Japan Acad., Volume 39, Number 2 (1963), 104--106.
  • Part III: Miyuki Yamada. Inversive semigroups, III. Proc. Japan Acad., Volume 41, Number 3 (1965), 221--224.